Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 115, NWS Grand Forks, ND

August 12, 2010Ransom County, North Dakota

NWS Grand Forks, ND issued this tornado warning at Aug 12, 2010, 8:44 PM CDT for Ransom County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2010, 8:44 PM CDT (01:44 UTC)
Expired
Aug 12, 2010, 9:45 PM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

County Ransom County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 114 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.7 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5023 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
2.4
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WFUS53 KFGF 130144
TORFGF
NDC073-130245-
/O.NEW.KFGF.TO.W.0115.100813T0144Z-100813T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
844 PM CDT THU AUG 12 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 945 PM CDT

* AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED NEAR FORT RANSOM...OR 29 MILES SOUTH OF VALLEY CITY...
  MOVING TO THE EAST AT 20 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  ELLIOTT AROUND 900 PM CDT.
  LISBON AROUND 920 PM CDT.
  VENLO...SHELDON AND ANSELM AROUND 945 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4661 9731 4634 9735 4641 9803 4663 9797
TIME...MOT...LOC 0144Z 275DEG 16KT 4651 9790

$$
DK
2 follow-up statements
732 
WWUS53 KFGF 130157
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
857 PM CDT THU AUG 12 2010

NDC073-130245-
/O.CON.KFGF.TO.W.0115.000000T0000Z-100813T0245Z/
RANSOM ND-
857 PM CDT THU AUG 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR RANSOM COUNTY IN SOUTHEAST
NORTH DAKOTA UNTIL 945 PM CDT...

AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES EAST OF
FORT RANSOM...OR 30 MILES SOUTH OF VALLEY CITY...MOVING TO THE EAST
AT 20 MPH.

A ROTATING WALL CLOUD HAS BEEN SPOTTED NEAR LISBON BY NEWS MEDIA AT 
852 PM.

THE TORNADIC STORM WILL BE NEAR...
  LISBON AROUND 900 PM CDT.
  SHELDON AROUND 940 PM CDT.
  VENLO AND ANSELM AROUND 945 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4642 9801 4663 9797 4661 9731 4634 9735
TIME...MOT...LOC 0156Z 275DEG 16KT 4650 9782

$$
DK
843 
WWUS53 KFGF 130222
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
922 PM CDT THU AUG 12 2010

NDC073-130245-
/O.CON.KFGF.TO.W.0115.000000T0000Z-100813T0245Z/
RANSOM ND-
922 PM CDT THU AUG 12 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR RANSOM COUNTY IN SOUTHEAST
NORTH DAKOTA UNTIL 945 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST
OF VENLO...OR 40 MILES SOUTHEAST OF VALLEY CITY...MOVING TO THE EAST
AT 30 MPH.

THE TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF RANSOM COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4642 9801 4663 9797 4661 9731 4634 9735
TIME...MOT...LOC 0223Z 278DEG 28KT 4643 9750

$$
DK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Aug 12, 2:46 PM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Aug 12, 2:46 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
246 PM CDT THU AUG 12 2010

.SHORT TERM...
CONVECTION TONIGHT CONTINUES TO BE THE MAIN FORECAST ISSUE BUT
PCPN CHANCES LOOK TO PLAGUE THE ENTIRE SHORT TERM FORECAST. NO
MODEL REALLY HANDLING THE ONGOING CONVECTION REALLY WELL BUT THE
GFS IS SLIGHTLY BETTER...SO NO MODEL PREFERENCE FOR NOW.

TONIGHT...FOR THE TIME BEING THE STRONGEST CONVECTION IS CURRENTLY
ALONG A LISBON TO FARGO TO JUST SOUTH OF BEMIDJI LINE. HAVE ISSUED
ONE WARNING FOR SOUTHERN CASS COUNTY ON A CELL THAT BRIEFLY PULSED
UP. OTHERWISE THE REGIONAL 88D LOOP SHOWS SOME ELEVATED ECHOES
FROM LISBON SOUTH-SW INTO EASTERN SD. SFC MAP SHOWS A WEAK LOW
OVER CENTRAL SD AND A WARM FRONT EXTENDING TO ITS EAST. THERE HAS
BEEN AMPLE CLOUD COVER NORTH OF THE SFC WARM FRONT TODAY AND SFC
TEMPS HAVE ONLY RISEN TO AROUND 70-75F ACROSS OUR SOUTHERN FA.
THIS HAS HELD DOWN SFC BASED CAPE AND MLCAPE TO SOME DEGREE WITH
THE HIGHEST CAPE VALUES DOWN OVER EASTERN SD INTO SW MN. 0-6KM
BULK SHEAR VALUES PRETTY DECENT OVER OUR SOUTHERN FA WITH THE LOW
LEVEL JET CONTINUING TO FOCUS THERE AS WELL. LATEST SPC DISCUSSION
IS LOOKING AT OUR SOUTHEAST ND/WEST CENTRAL MN FA FOR A POSSIBLE
WATCH IN THE NEXT FEW HOURS. BEST TORNADO THREAT SHOULD BE ALONG
THE SFC WARM FRONT TO THE SOUTH OF OUR FA. PRECIPITABLE WATER
VALUES REMAIN HIGH ESPECIALLY IN THE SOUTHERN HALF OF THE FA.
TSTMS TODAY HAVE BEEN DROPPING PRETTY GOOD AMOUNTS OF RAIN SOUTH
OF I94 AND IF STORMS CONTINUE IN THIS AREA TONIGHT...FLASH
FLOODING WILL HAVE TO BE MONITORED. HOWEVER WITH MODELS
CONTINUING TO SHOW DIFFERENCES IN QPF PATTERNS TONIGHT WILL NOT
HOIST A FLASH FLOOD WATCH. OTHERWISE WILL KEEP THE SEVERE TSTM
MENTION WITH HEAVY RAIN IN THE EVENING AND LATER SHIFTS CAN ADJUST
AS NEEDED.

FRI-SUN...12Z MODEL RUNS SHOW MOST OF THE PCPN MOVING OUT OF THE
FA ON FRI BUT POSSIBLY LINGERING LONGEST IN THE EAST. IF CLOUDS
CAN CLEAR OUT TEMPS MAY RISE BACK INTO THE LOW TO MID 80S. PCPN
CHANCES LOOK PRETTY WEAK FRI NIGHT BUT MODELS SHOW A SHORT WAVE
DROPPING TOWARD THE CANADIAN BORDER TOWARD 12Z SAT...GFS MUCH
FURTHER EAST THAN THE EC/NAM. GFS REMAINS MUCH MORE PROGRESSIVE
WITH THE 500MB WAVE ON SAT WHILE THE OTHER MODELS BRING IT OVER
OUR FA. THEREFORE WILL HAVE TO MAINTAIN SOME LOW CHANCES FOR
SHOWERS/ISOLATED THUNDER THEN. COLDER 500MB TEMPS COME DOWN FOR
SAT NIGHT/SUN WHICH COULD KEEP SOME LINGERING SPOTTY SHOWERS/
RUMBLES OF THUNDER AROUND. TEMPS CONTINUE TO LOOK QUITE A BIT
COOLER FOR SAT/SUN.

.LONG TERM [MON-THU]...MODELS IN AGREEMENT WITH GENERAL DETAILS.
EXPECT NORTHWEST FLOW ALOFT BRINGING A COOLER AND DRIER AIRMASS TO
THE REGION. PRECIP CHANCES APPEAR MINIMAL...BUT ECMWF IS CONSISTENT
BRING A MID-LEVEL THROUGH THROUGH THE REGION SOMETIME AROUND
TUESDAY. WILL CONTINUE WITH PREVIOUS POP/WX FORECAST.

&&

.AVIATION...THUNDERSTORM CHANCES WILL BE THE MAIN CHALLENGE THROUGH
THE FORECAST PERIOD. THERE WILL BE THUNDER CHANCES THROUGH MUCH OF
THE OVERNIGHT HOURS...AND TRIED TO CONVEY THIS WITH A CB MENTION.
ALSO INCLUDED TEMPO GROUPS FOR SITES WITH MORE CONFIDENCE. GENERALLY
VFR CIGS...BUT MVFR/IFR POSSIBLE WITH A HEAVIER STORM.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON/TG
Hazardous weather outlook, Aug 12, 6:22 AM CDT, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
622 AM CDT THU AUG 12 2010

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-131130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
622 AM CDT THU AUG 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED LATE TODAY...AND
BECOME MORE WIDESPREAD TONIGHT. MORNING SHOWERS AND THUNDERSTORMS
WILL DIMINISH...WITH MIXED CLOUDS AND SUNSHINE THIS AFTERNOON.
DEPENDING ON SUNSHINE...TEMPERATURES SHOULD WARM WELL INTO THE 80S.
IF THIS DOES OCCUR...THESE TEMPERATURES COMBINED WITH HIGH
MOISTURE VALUES WILL CAUSE HIGH INSTABILITY VALUES BY LATE TODAY
AND THIS EVENING. THIS WILL SET THE STAGE FOR SCATTERED STRONG TO
SEVERE THUNDERSTORM DEVELOPMENT. ACTIVITY SHOULD INCREASE IN
COVERAGE OVERNIGHT AS A LOW LEVEL JET RESIDES NEAR THE AREA.

HEAVY RAINFALL...HAIL AND STRONG DAMAGING WINDS ARE ALL POSSIBLE.
THERE IS ALSO THE THREAT FOR TORNADOES MAINLY NEAR THE NORTH
DAKOTA...SOUTH DAKOTA...AND MINNESOTA BORDER REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
FRIDAY...MAINLY OVER WEST CENTRAL MINNESOTA. THE WEEKEND WILL BE
MUCH COOLER WITH SCATTERED SHOWERS AND ISOLATED NON-SEVERE
THUNDERSTORMS...MAINLY FOR AREAS ALONG THE CANADIAN BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

DTR

In the hours before

Local storm report, Aug 12, 3:27 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
327 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     FLASH FLOOD      SABIN                   46.78N 96.65W
08/12/2010                   CLAY               MN   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTING DITCHES FULL OF WATER WITH
            FLOODING OF ROADS IN AND AROUND SABIN.

&&

WBARRETT
Local storm report, Aug 12, 3:31 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
331 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      FARGO                   46.88N 96.82W
08/12/2010                   CASS               ND   TRAINED SPOTTER

            STREET FLOODING IN THE CITY OF FARGO WITH WATER LEVELS
            SEVERAL INCHES ABOVE CURB HEIGHT.

&&

WBARRETT
Special weather statement, Aug 12, 6:02 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
602 PM CDT THU AUG 12 2010

NDZ028-029-038-130000-
BARNES ND-GRIGGS ND-STEELE ND-
602 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARNES...STEELE AND
EASTERN GRIGGS COUNTIES UNTIL 700 PM CDT...

AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF THUNDERSTORMS 12 MILES SOUTH OF COOPERSTOWN...OR 25 MILES
NORTH OF VALLEY CITY...MOVING TO THE NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
HOPE AROUND 615 PM CDT.
BLABON AROUND 635 PM CDT.
COOPERSTOWN AROUND 640 PM CDT.
SHERBROOKE AROUND 645 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JK
Special weather statement, Aug 12, 6:22 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
622 PM CDT THU AUG 12 2010

MNZ040-130015-
GRANT MN-
622 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT COUNTY UNTIL 715
PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF HOFFMAN TO
16 MILES SOUTH OF CHARLESVILLE...MOVING TO THE EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

THE STORMS WILL BE NEAR...
HOFFMAN AROUND 715 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JK
Special weather statement, Aug 12, 7:06 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
706 PM CDT THU AUG 12 2010

NDZ049-052-053-130100-
RANSOM ND-RICHLAND ND-SARGENT ND-
706 PM CDT THU AUG 12 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SARGENT...WESTERN
RICHLAND AND EXTREME SOUTHEASTERN RANSOM COUNTIES UNTIL 800 PM CDT...

AT 703 PM CDT...THE PUBLIC REPORTED A THUNDERSTORM 10 MILES EAST OF
FORMAN...OR 24 MILES NORTHEAST OF BRITTON...MOVING TO THE NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES HAS BEEN REPORTED WITH THIS
STORM...ALONG WITH FREQUENT LIGHTNING.

THE STORM WILL BE NEAR...
CAYUGA AROUND 715 PM CDT.
GENESEO AROUND 725 PM CDT.
HAMLIN AROUND 740 PM CDT.
WYNDMERE AND BARNEY AROUND 800 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

JK
Local storm report, Aug 12, 8:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
843 PM CDT THU AUG 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TORNADO          1 S GENESEO             46.06N 97.28W
08/12/2010                   SARGENT            ND   PUBLIC

&&

JH

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 7:37 PM CDTTornado WarningFGFSargent53 min
Aug 12, 7:49 PM CDTTornado WarningFGFRansom56 min
Aug 12, 8:30 PM CDTTornado Warning EmergencyFGFRichland, Sargent45 min
Aug 12, 8:50 PM CDTSevere Thunderstorm WarningFGFCass, Traill55 min
Aug 12, 9:31 PM CDTFlash Flood WarningFGFRansom12 hr
Aug 12, 9:47 PM CDTSevere Thunderstorm WarningFGFRansom, Richland, Sargent58 min
Aug 12, 10:34 PM CDTSevere Thunderstorm WarningFGFCass, Richland56 min
Aug 13, 1:25 AM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Griggs, Steele65 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.